Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Felipe LEPE
|Number||Authors, Title and Details|
Felipe LEPE, David MORA: Symmetric and non-symmetric discontinuous Galerkin methods for a pseudostress formulation of the Stokes spectral problem. SIAM Journal on Scientific Computing, vol. 42, No. 2, pp. A698-A722, (2020).
Felipe LEPE, David MORA, Rodolfo RODRÍGUEZ: Finite element analysis of a bending moment formulation for the vibration problem of a non-homogeneous Timoshenko beam. Journal of Scientific Computing, vol. 66, 2, pp. 825-848, (2016)
Felipe LEPE, David MORA, Rodolfo RODRÍGUEZ: Locking-free finite element method for a bending moment formulation of Timoshenko beams. Computers & Mathematics with Applications, vol. 68, 3, pp. 118-131, (2014).